# SDR AALA20020425

- Difficulty date: April 4, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT AFT SEAT LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT AFT SEAT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
